# SDR CALA2025111111127

- Difficulty date: November 9, 2025
- Submitted: November 12, 2025
- Operation: Air carrier
- Aircraft: N66897
- Make and model: Boeing 737924ER
- Aircraft serial: 62814
- Aircraft time: 27,819 hours, 10,300 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unraveled
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR SLIDE PACK Z FOLD UNRAVELLED IN FLIGHT.  DOOR WILL BE DISARMED BUT ORANGE NO DEFECT.
